The convergence of a third-order differential equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1071-1072
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_6_a21,
author = {E. A. Nazarov},
title = {The convergence of a third-order differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1071--1072},
year = {1986},
volume = {22},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a21/}
}
E. A. Nazarov. The convergence of a third-order differential equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 1071-1072. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a21/